This topic contains 0 replies, has 1 voice, and was last updated by  Anonymous 2 years, 5 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #42808

    Anonymous

    Been taking Vicodin 10mg pills off and on for a few months (meaning a year). This last run has been probably 2 or 3 months long and started with only about 1 to 2 pills a day, usually when I get home from work. It has progressed to about 3 pills a night on weekdays, and then about 4-5 pills a day on weekends….I have 2 pills left and will take those tonight and thats it…..my dr. gives them to me but wont refill my script for a few months, so Im just gonna be done after tonight….I manipulated him into giving me a months worth of Tramadol, but from prior experience I know that Tramadol makes me nauseas so I dont think Im going to touch em. Just done….

    Usually when I put down the Vicodin in the past I havent had withdrawls….just feel a bit low energy for a few days, maybe more easily aggitated and impatient, but after 2-3 days its gone, and i feel great….should I expect the same or what?

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.